# SDR COMA0660111

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 13,638 hours, 11,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5362 - DURING INSPECTION FOUND THE 3RD CEILING EMERGENCY LIGHT INOPERATIVE.  DEFERRED INOPERATIVE EMERGENCY LIGHT PER MEL 33-51-01-1.
